Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Algebraic Geometric Codes and Some Subfields of The Hermitian Function Field

Title
Algebraic Geometric Codes and Some Subfields of The Hermitian Function Field
Authors
양경철
POSTECH Authors
양경철
Date Issued
Mar-1994
Publisher
한국통신학회
URI
http://oasis.postech.ac.kr/handle/2014.oak/32930
ISSN
1226-4717
Article Type
Article
Citation
한국통신학회논문지, vol. 19, no. 3, page. 418 - 424, 1994-03
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 YANG, KYEONG CHEOL
Dept of Electrical Enginrg
Read more

Views & Downloads

Browse